# SDR GLBA20090220L

- Difficulty date: February 20, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 27,005 hours, 33,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 1144300027180
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, THE RT HEAVY ANGLE WAS FOUND CRACKED AT FS 288.0. MAINTENANCE REPAIRED THE RIGHT HAND HEAVY DOUBLER I.A.W. .EO. 09-201-2. REPAIR APPROXIMATELY 13.5". PART NUMBER 114-430002-7180. RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
